# SDR HEEA088635

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- Aircraft time: 6,151 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121540
- Part serial: 3341
- Condition: Malfunctioned
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANGED WITH KTR908 TRANSCEIVER DUE TO PILOT REPORTED STATIC IN COMM 2 SYSTEM. IN SHOP REPAIR.
